Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

ANOTHER CASE OF THALLIUM POISONING FOLLOWING USE OF KOREMLU CREAM

ANOTHER CASE OF THALLIUM POISONING FOLLOWING USE OF KOREMLU CREAM Miss D. L., aged 28, gave a history of an attack of "nerves" four years previously, with a prior history of goiter. She took iodine for some time, with improvement. Physical examination at that time showed fusiform enlargement of the thyroid without damage to the heart. The tonsils were hypertrophied. The patient was not sick again until now. In the latter part of February, 1931, the patient began to have pains in the arms and legs and the lower part of the abdomen, with strangury and headache; she did not have rise of temperature. The symptoms were thought to be due to influenza. The pains not yielding to medicine, the patient was admitted to the Telfair Hospital for examination and diagnosis. All serologic tests were negative. Examination of the blood revealed: white blood cells, 9,000; red blood cells, 4,500,000; hemoglobin, 75 per cent; clumping time, eight and one-half minutes, Wassermann http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png JAMA American Medical Association

ANOTHER CASE OF THALLIUM POISONING FOLLOWING USE OF KOREMLU CREAM

JAMA , Volume 97 (10) – Sep 5, 1931

ANOTHER CASE OF THALLIUM POISONING FOLLOWING USE OF KOREMLU CREAM

Abstract


Miss D. L., aged 28, gave a history of an attack of "nerves" four years previously, with a prior history of goiter. She took iodine for some time, with improvement. Physical examination at that time showed fusiform enlargement of the thyroid without damage to the heart. The tonsils were hypertrophied. The patient was not sick again until now.
In the latter part of February, 1931, the patient began to have pains in the arms and legs and the lower part of the abdomen, with strangury...
Loading next page...
 
/lp/american-medical-association/another-case-of-thallium-poisoning-following-use-of-koremlu-cream-erQe700Yv5
Publisher
American Medical Association
Copyright
Copyright © 1931 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.
ISSN
0098-7484
eISSN
1538-3598
DOI
10.1001/jama.1931.27310100001010
Publisher site
See Article on Publisher Site

Abstract

Miss D. L., aged 28, gave a history of an attack of "nerves" four years previously, with a prior history of goiter. She took iodine for some time, with improvement. Physical examination at that time showed fusiform enlargement of the thyroid without damage to the heart. The tonsils were hypertrophied. The patient was not sick again until now. In the latter part of February, 1931, the patient began to have pains in the arms and legs and the lower part of the abdomen, with strangury and headache; she did not have rise of temperature. The symptoms were thought to be due to influenza. The pains not yielding to medicine, the patient was admitted to the Telfair Hospital for examination and diagnosis. All serologic tests were negative. Examination of the blood revealed: white blood cells, 9,000; red blood cells, 4,500,000; hemoglobin, 75 per cent; clumping time, eight and one-half minutes, Wassermann

Journal

JAMAAmerican Medical Association

Published: Sep 5, 1931

There are no references for this article.